# SDR COMA9660216

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Wire
- Condition: Chafed
- Location: Rt Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL MESSAGE ON EICAS AFTER TAKEOFF.  REPAIRED CHAFED WIRE HARNESS AT RT BRAKE AND POSITION SENSOR.
